Alert archive / New York / Wind Advisories in 2008
Wind Advisory 6, NWS Buffalo, NY
NWS Buffalo, NY issued this wind advisory at Feb 18, 2008, 3:35 AM EST for Jefferson County, Lewis County, New York. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2008, 3:35 AM EST (08:35 UTC)
- Expired
- Feb 18, 2008, 6:01 AM EST
- In force
- 2 hr
- Issued by
- NWS Buffalo, NY
Counties Jefferson County, NY, Lewis County, NY
The radar
The Ft Drum radar (KTYX), 16 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 570 m²/s²
- 0-3 km storm-relative helicity
- 727 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBUF 180835 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 335 AM EST MON FEB 18 2008 NYZ012>014-019>021-085-180945- /O.CAN.KBUF.WI.Y.0005.000000T0000Z-080218T0900Z/ WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 335 AM EST MON FEB 18 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO BE BRISK...BUT THEY HAVE SUBSIDED BELOW ADVISORY CRITERIA. $$ NYZ007-008-181200- /O.NEW.KBUF.WI.Y.0006.080218T0835Z-080218T1200Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 335 AM EST MON FEB 18 2008 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING. WINDS WILL CONTINUE TO BE STRONG OUT OF SOUTH UNTIL A COLD FRONT PASSES EARLY THIS MORNING. EXPECT SUSTAINED WINDS OF 35 MPH WITH OCCASIONAL GUSTS TO 50 MPH. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
1 follow-up statement
000 WWUS71 KBUF 181101 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 601 AM EST MON FEB 18 2008 NYZ007-008-181215- /O.CAN.KBUF.WI.Y.0006.000000T0000Z-080218T1200Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 601 AM EST MON FEB 18 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO BE BRISK THIS MORNING, BUT THEY HAVE SUBSIDED BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Feb 18, 3:00 AM EST, 35 minutes earlier.
Area forecast discussion, Feb 18, 3:00 AM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
300 AM EST MON FEB 18 2008
.SYNOPSIS...
LOW PRESSURE NORTHEAST OF LAKE HURON WILL MOVE INTO QUEBEC TODAY. A
NORTHWEST FLOW OF COLD AIR WILL THEN MOVE ACROSS WESTERN AND CENTRAL
NEW YORK TODAY WITH GUSTY WINDS AND FALLING TEMPERATURES. LAKE SNOWS
WILL DEVELOP EAST OF LAKE ONTARIO TUESDAY AND WEDNESDAY. HIGH
PRESSURE WILL BRING DRIER CONDITIONS THURSDAY, BUT IT WILL STILL BE
SEASONABLY COLD.
&&
.NEAR TERM /THROUGH TONIGHT/...
A COLD FRONT WILL EXIT THE AREA EARLY THIS MORNING WITH AN HOUR OR
TWO OF RAIN SHOWERS. COLDER AIR MOVES IN BEHIND THE FRONT ON BRISK
WINDS. THE WINDS SHOULD APPROACH, BUT REMAIN BELOW ADVISORY
CRITERIA. A SECONDARY FRONT WILL CROSS THE AREA LATER TODAY AND THIS
EVENING, WITH A CHANCE OF SNOW SHOWERS, AND ANOTHER INCREASE IN
WINDS AFTER MIDNIGHT. UPLIFT WITH THE FRONT AND AN UPPER LEVEL SHORT
WAVE MOVING THROUGH THE LONG WAVE TROUGH WILL PROVIDE A GOOD CHANCE
OF SNOW SHOWERS TONIGHT.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
WINDS WILL LINE TUESDAY AFTERNOON AND ALLOW THE DEVELOPMENT OF LAKE
SNOWS EAST OF LAKE ONTARIO WHICH SHOULD PERSIST INTO WEDNESDAY.
LIGHTER LAKE SNOWS ARE LIKELY ACROSS THE SOUTHERN TIER OFF LAKE
ERIE, BUT ICE COVER WILL LIMIT INTENSITY. ANOTHER COLD FRONT CROSSES
WEDNESDAY, THEN HIGH PRESSURE BUILDS IN THURSDAY, WITH WIND SHEAR
DIMINISHING THE LAKE SNOWS, YIELDING FAIR WEATHER, BUT TEMPERATURES
WILL STILL BE SEASONABLY COLD.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
WHILE COLD CONDITIONS WILL LEAD INTO THE START OF THIS PERIOD...
A PATTERN CHANGE IS FORECAST TO TAKE PLACE WHERE THE LONG WAVE
TROUGH OVER THE GREAT LAKES AND EASTERN PORTION OF CANADA WILL LIFT
OUT AND GIVE WAY TO A MODIFIED PACIFIC ZONAL FLOW. WE EXPECT
COLD TEMPERATURES TO START THIS PERIOD THEN THE MERCURY SHOULD
MODIFY TO ABOVE NORMAL LEVELS BY THE WEEKEND.
ONLY FLURRIES ARE EXPECTED THURSDAY NIGHT AND FRIDAY AS ELONGATED
HIGH PRESSURE PERSISTS. FRIDAY WARMER THAN THE DAY BEFORE DUE TO
A DEVELOPING PACIFIC FLOW.
TEMPERATURES WILL CLIMB A FEW DEGREES MORE ON SATURDAY AS THE
PACIFIC FLOW WILL BE WELL ESTABLISHED OVER THE BULK OF THE NATION.
H85 TEMPS OVER THE FORECAST AREA WILL MODIFY TO ARND 0C BY MIDDAY
SATURDAY AS A RESULT. WEATHERWISE...THE DEPARTING HIGH SHOULD HAVE
JUST ENOUGH INFLUENCE TO PROVIDE ONE MORE DRY DAY FOR THE REGION.
FOR SATURDAY NIGHT AND SUNDAY...WEAK SYSTEMS MAKING THEIR WAY
THROUGH THE ZONAL FLOW WILL BRING THE CHANCE FOR SOME MIXED
PRECIPITATION TO THE REGION. WHILE THERE WILL BE THE POTENTIAL FOR
SOME FREEZING RAIN SATURDAY NIGHT...THE FLAT FLOW AND LACK OF ANY
SIGNIFICANT MOISTURE SHOULD PRECLUDE THE EVENT FROM AMOUNTING TO
MUCH.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
THE LOW LEVEL WIND SHEAR THREAT WILL DIMINISH OVERNIGHT.
A DEEP STORM SYSTEM OVER LAKE HURON WILL LIFT ACROSS GEORGIAN BAY
OVERNIGHT AND MOVE INTO QUEBEC BY MIDDAY MONDAY. MEANWHILE...A
STRONG 50 TO 60 KNOT SOUTHERLY LOW LEVEL JET WILL BE FOUND ON THE
EAST SIDE OF THE STORM SYSTEM...OVER MUCH OF NEW YORK STATE. BECAUSE
OF THE STRONG WARM ADVECTION ASSOCIATED WITH THIS SOUTHERLY WIND...A
LOW LEVEL INVERSION WILL KEEP THE BULK OF THE WINDS FROM REACHING
THE SURFACE. WHILE SFC WINDS FROM BUF TO ROC AND ART WILL GUST TO 40
KNOTS OVERNIGHT...THE STRONGEST WINDS WILL REMAIN ALOFT.
THE EXCEPTION TO THIS WILL BE FOUND ACROSS THE HIGHER TERRAIN SOUTH
OF BUFFALO...BATAVIA AND ROCHESTER WHERE WINDS COULD GUST AS HIGH
AS 50 KNOTS. DOWNSLOPING WINDS ALONG THE LAKE ERIE SHORE COULD ALSO
GUST TO ABOUT 50 KNOTS.
THE ABOVE WILL CERTAINLY RESULT IN GUSTY SURFACE WINDS FOR ALL OF
THE TAF SITES OVERNIGHT...WITH LOW LEVEL WIND SHEAR PROBLEMS LIKELY
AS WELL FROM THE 60 KNOT WINDS AT 1500-2000 FT. THIS CONCERN HAS
BEEN ADDRESSED IN THE TAFS FOR THE PAST 24 HOURS AND WILL REMAIN THE
PRIMARY CONCERN WITH THIS PACKAGE.
OUTSIDE OF THE WIND CONCERNS...OUR VFR CONDITIONS WILL GRADUALLY
DETERIORATE TO MVFR BY DAYBREAK AS CLOUDS WILL LOWER AS A COLD FRONT
APPROACHES/PASSES THROUGH.
ON MONDAY...THE COLD FRONT WILL BE MOVING AWAY TO THE EAST WITH COLD
ADVECTION FOUND ACROSS ALL OF THE REGION. THIS WILL KEEP THE LOWER
BOUNDARY LAYER WELL MIXED SO THE THREAT FOR ANY LOW LEVEL WIND SHEAR
WILL BE ENDED. SFC WINDS WILL BE GUSTY THOUGH WITH GUSTS TO 35-40
KNOTS OR SO. IN TERMS OF CIGS/VSBYS...MVFR CIGS ARE EXPECTED IN THE
WAKE OF THE FRONT WITH CIGS IN THE VICINITY OF 1500-2500 FT.
OUTLOOK...
TUESDAY...MVFR/IFR/ IN SNOW AND AREAS OF LAKE EFFECT SNOW. GUSTY
WINDS.
WEDNESDAY...MVFR IN SNOW SHOWERS.
THURSDAY...MAINLY VFR CONDITIONS EXPECTED.
&&
.MARINE...
A STRONG PRESSURE GRADIENT BETWEEN A VIGOROUS CENTRAL GREAT LAKES
LOW AND HIGH PRESSURE ANCHORED OFF THE EAST COAST WILL MAINTAIN
STRONG SOUTHERLY WINDS ON THE LAKES TONIGHT. THE SOUTHERLY WINDS
WILL OCCASIONALLY GUSTS UP TO GALE FORCE FOR AWHILE TONIGHT ON LAKE
ERIE AND OVER THE EASTERN HALF OF LAKE ONTARIO.
AS THE LOW TRACKS NORTH OF LAKE ONTARIO ON MONDAY...THE WINDS WILL
SWITCH TO THE SOUTHWEST AND INCREASE TO GALE FORCE AGAIN. BASED ON
THIS TREND...WILL LEAVE UP THE GALE WARNINGS THROUGH MONDAY
AFTERNOON. EXPECT BRISK WESTERLY WINDS AND SIGNIFICANT WAVES THROUGH
WEDNESDAY.
NOTE...SINCE LAKE ERIE IS MOSTLY ICE COVERED...WAVES HAVE BEEN
OMITTED FROM THE NEARSHORE FORECAST.
&&
.HYDROLOGY...
BRIEF BUT VERY STRONG THAW IS UNDERWAY. VERY LITTLE QPF
THOUGH..WITH 24 HOUR TOTALS LIKELY TO BE IN 0.25 INCH RANGE.
SNOWPACK IN WEST WAS THIN BUT DENSE (SWE AN INCH OR SO) AND NOT
REALLY RIPE...BUT WITH TEMPS NEAR 50 AND HIGH DEW PTS AND WINDS
TONIGHT...MUCH OF IT WILL GO ANYWAY. CREEKS AND RIVERS SHOULD BE
OK...BUT NEED TO KEEP A WARY EYE OUT FOR ANY ICE JAMS ON BUF AREA
CREEKS ON MONDAY. EVERYTHING FREEZES UP AGAIN MON EVENING.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WIND ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR NYZ012>014-
019>021-085.
MARINE...GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR LEZ020-040-041.
GALE WARNING FROM 7 AM THIS MORNING TO 6 PM EST THIS
AFTERNOON FOR LOZ042-043-062-063.
GALE WARNING UNTIL 6 PM EST THIS AFTERNOON FOR LOZ044-045-
064-065.
&&
SYNOPSIS...APB
NEAR TERM...APB
SHORT TERM...APB
LONG TERM...RSH
AVIATION...RSH/TJP
MARINE...TJP
HYDROLOGY...Hazardous weather outlook, Feb 17, 3:25 PM EST, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 325 PM EST SUN FEB 17 2008 NYZ001>008-010-011-181030- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE- 325 PM EST SUN FEB 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-181030- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 325 PM EST SUN FEB 17 2008 ...GALE WARNING IN EFFECT UNTIL 4 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-SLZ022-024-181030- UPPER NIAGARA RIVER AND BUFFALO HARBOR- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 325 PM EST SUN FEB 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042-043-062-063-181030- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- 325 PM EST SUN FEB 17 2008 ...GALE WARNING IN EFFECT FROM 7 AM TO 6 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ044-045-064-065-181030- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 325 PM EST SUN FEB 17 2008 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012>014-019>021-085-181030- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 325 PM EST SUN FEB 17 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Feb 18, 12:57 AM EST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1257 AM EST MON FEB 18 2008 NYZ019-180700- CHAUTAUQUA- INCLUDING THE CITY OF...JAMESTOWN 1257 AM EST MON FEB 18 2008 ...HEAVY SHOWERS AND GUSTY WINDS FOR CHAUTAUQUA COUNTY... A LINE OF MODERATE TO HEAVY SHOWERS CROSSING NORTHWESTERN PENNSYLVANIA SHORTLY BEFORE 1 AM WILL MAKE THEIR WAY ACROSS CHAUTAUQUA COUNTY BETWEEN 1:30 AND 2:30 AM. WHILE WIND SPEEDS ACROSS THE COUNTY WILL AVERAGE 15 TO 30 MPH OVERNIGHT...THESE SHOWERS MAY HELP TO BRING STRONG WIND GUSTS TO 45 MPH DOWN TO THE SURFACE. TEMPERATURES AHEAD OF THESE SHOWERS WILL BE IN THE UPPER 40S TO LOWER 50S...BUT ONCE THE SHOWERS MOVE THROUGH TEMPERATURES WILL START TO MAKE THEIR WAY BACK DOWN THROUGH THE 40S AND INTO THE 30S. RSH
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 3:14 PM EST | Lake Effect Snow Watch | BUF | Jefferson, Lewis, Oswego | 12 hr |
Nearby
Wind Advisories in New York, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.